# SDR ASAA11510016

- Difficulty date: July 5, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 12,010 hours, 3,864 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter Gen
- Part number: 28B5457STYLEC
- Part serial: 241466
- Condition: Faulty
- Location: Apu
- Part time: 4,902 hours, 3,924 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAILS TO START.  FAULT LIGHT ILLUMINATED.  ACCOMPLISHED FIM TASK 49 40 TASK 806 FOUND FAULT CODE 49 41244 LOGGED.  REPLACED APU STARTER GENERATOR PER M/M 49 41 21 SYSTEM, OPS CHECKS NORMAL.
